Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 170802, 12 pages.
New Approximate Analytical Solutions of the Falkner-Skan Equation
We propose an iterative method for solving the Falkner-Skan equation. The method provides approximate analytical solutions which consist of coefficients of the previous iterate solution. By some examples, we show that the presented method with a small number of iterations is competitive with the existing method such as Adomian decomposition method. Furthermore, to improve the accuracy of the proposed method, we suggest an efficient correction method. In practice, for some examples one can observe that the correction method results in highly improved approximate solutions.
J. Appl. Math., Volume 2012 (2012), Article ID 170802, 12 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yun, Beong In. New Approximate Analytical Solutions of the Falkner-Skan Equation. J. Appl. Math. 2012 (2012), Article ID 170802, 12 pages. doi:10.1155/2012/170802. https://projecteuclid.org/euclid.jam/1355495200